Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shineygal

taking aspirin w/ diane-35

Recommended Posts

i'm on tane so i'm taking bcp's. i decided to go on diane-35 cause i've been on that pill previously with no problems.

i'm on about week 13 of tan and have 3-7 weeks to go (depending on what my derm says) so a good 2-3 months of bcp's to go.

diane-35 is a lot more dangerous than other bcp's due to blood clots. i'm not sure if it's less or more dangerous than the patch though.

i cant really change my bcp, i dont want to cause a big fuss with my derm (when you switch bcp's it takes a while for them to be effective). i'm not having sex, but just dont want to create a big scene.

would taking aspirin everyday be a good idea? would it make my bcp's safer? i don't want to drop dead from a blood clot. doubt.gif

today i had a sharp unexplained pain in the back of my left hand. my first thought was 'blood clot!'. am i a hypochondriac or what? razz.gif

thanks

~Amy

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×